# SDR CA140917008

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,474 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908003
- Condition: Seized
- Location: Ailerons
- Part time: 19,542 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE INSPECTION, AILERON CONTROL PULLEYS FOUND SEIZED AT WING STATION 242 LT AND RT. PULLEYS REPLACED WITH NEW.
